Keyword Search:


Bookmark and Share

Model Resapan Mekanik Kuantum Zarah Bebas dalam Selang Terbatas

Mohamad Zain, Shaharir and Yaacob, Nik Rusdi (2002) Model Resapan Mekanik Kuantum Zarah Bebas dalam Selang Terbatas. Pertanika Journal of Science & Technology, 10 (1). pp. 89-97. ISSN 0128-7680

[img] PDF
1753Kb

Abstract

According to the standard interpretation of quantum mechanics (Born and Bohr-Copenhagen interpretations), the square of the magnitude of the wave function represents a probability density function for a particle in a state whereby a measurement is made on it. In this article it is shown that a quantum particle which is classically a free particle in a bounded interval with mass 711, has its wave function whose square modulus satisfies a diffusion equation

Item Type:Article
Publisher:Universiti Putra Malaysia Press
ID Code:3769
Deposited By: Nur Izzati Mohd Zaki
Deposited On:01 Dec 2009 13:12
Last Modified:27 May 2013 15:11

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Dec 2009 13:12.

View statistics for "Model Resapan Mekanik Kuantum Zarah Bebas dalam Selang Terbatas"